# SDR 3GMA2016012701

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N311LF
- Make and model: Skrsky S76A
- Aircraft serial: 760272
- Aircraft time: 8,939 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT TO 2500, MEDICAL CREWMEMBER IN RT AFT CREW SEAT, STATED SHE SMELLED FUEL & THAT THE SMELL WAS NOT GOING AWAY.  NO OTHER CREW MEMBERS SMELLED FUEL.  RETURNED TO BASE.
